Alert archive / California / Wind Advisories in 2011

Wind Advisory 10, NWS Sacramento, CA

February 25, 2011

NWS Sacramento, CA issued this wind advisory at Feb 25, 2011, 10:11 AM PST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2011, 10:11 AM PST (18:11 UTC)
Expired
Feb 25, 2011, 1:00 PM PST
In force
3 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WWUS76 KSTO 251811
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1011 AM PST FRI FEB 25 2011

...WINDY CONDITIONS THROUGH MIDDAY AND THEN RECORD AND NEAR
RECORD COLD TEMPERATURES POSSIBLE THIS WEEKEND...

.WINDY CONDITIONS WILL CONTINUE THROUGH MIDDAY ON THE EAST SIDE OF
THE SOUTHERN SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS. VERY COLD
AIR WILL MOVE IN BEHIND THE WEATHER SYSTEM AND BRING FREEZING
TEMPERATURES TO MOST LOCATIONS IN THE EARLY MORNING HOURS OF BOTH SATURDAY
AND SUNDAY.

CAZ017-019-260215-
/O.EXP.KSTO.WI.Y.0009.000000T0000Z-110225T1800Z/
/O.NEW.KSTO.WI.Y.0010.110225T1811Z-110225T2100Z/
/O.CON.KSTO.HZ.A.0001.110226T1100Z-110227T1700Z/
SOUTHERN SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF... SACRAMENTO... STOCKTON...MODESTO
1011 AM PST FRI FEB 25 2011

...WIND ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON FOR THE EAST 
SIDE OF THE SOUTHERN SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING BELOW 2000 FEET...
...WIND ADVISORY HAS EXPIRED FOR THE CENTRAL SACRAMENTO VALLEY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. A
HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING.


* WINDS TODAY: WINDS 20 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TEMPERATURES THIS WEEKEND: MID 20S TO LOWER 30S SATURDAY MORNING
  AND MID 20S TO UPPER 20S ON SUNDAY MORNING FOR THE CENTRAL
  VALLEY. MANY FOOTHILL LOCATIONS BELOW 2000 FEET WILL HAVE
  TEMPERATURES IN THE LOW TO MID 20S BOTH MORNINGS.

* FREEZE TIMING THIS WEEKEND: BETWEEN 3 AM AND 9 AM EACH MORNING
  THIS WEEKEND. 

* FREEZE LOCATIONS INCLUDE: STOCKTON...SACRAMENTO...MARYSVILLE.

* COLD TEMPERATURE IMPACTS: DAMAGE POSSIBLE TO APRICOTS... 
  ALMONDS...PLUMS AND PEACHES IN THEIR BUDDING AND FLOWERING 
  STAGE. ICY ROADS IN SNOWY LOCATIONS. EXPOSED PIPES COULD 
  FREEZE AND BURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE
WITH TEMPERATURES BELOW 28 DEGREES FOR 3 TO 5 HOURS. THESE
CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE VEGETATION.
PETS THAT ARE SENSITIVE TO THE COLD AND PEOPLE SHOULD BE GIVEN
SHELTER DURING THE COLDEST PART OF THE NIGHT AND MORNING HOURS.

&&


&&

$$

CAZ016-260215-
/O.EXP.KSTO.WI.Y.0009.000000T0000Z-110225T1800Z/
/O.CON.KSTO.HZ.A.0001.110226T1100Z-110227T1700Z/
CENTRAL SACRAMENTO VALLEY-
INCLUDING THE CITY OF...CHICO
1011 AM PST FRI FEB 25 2011

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. A HARD FREEZE WATCH
REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. 


* WINDS TODAY: WINDS THIS MORNING 20 TO 25 MPH WITH GUSTS UP TO
  40 MPH.

* TEMPERATURES THIS WEEKEND: MID 20S TO LOWER 30S SATURDAY
  MORNING AND MID 20S TO UPPER 20S ON SUNDAY MORNING FOR THE 
  CENTRAL VALLEY AND DELTA. MANY FOOTHILL LOCATIONS BELOW 2000 
  FEET WILL HAVE TEMPERATURES IN THE LOW TO MID 20S BOTH 
  MORNINGS.

* FREEZE TIMING THIS WEEKEND: BETWEEN 3 AM AND 9 AM EACH MORNING
  THIS WEEKEND. 

* FREEZE LOCATIONS INCLUDE: STOCKTON...SACRAMENTO...MARYSVILLE.

* COLD TEMPERATURE IMPACTS: DAMAGE POSSIBLE TO APRICOTS... 
  ALMONDS...PLUMS AND PEACHES IN THEIR BUDDING AND FLOWERING 
  STAGE. ICY ROADS IN SNOWY LOCATIONS. EXPOSED PIPES COULD 
  FREEZE AND BURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE
WITH TEMPERATURES BELOW 28 DEGREES FOR 3 TO 5 HOURS. THESE
CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE VEGETATION.
PETS THAT ARE SENSITIVE TO THE COLD AND PEOPLE SHOULD BE GIVEN
SHELTER DURING THE COLDEST PART OF THE NIGHT AND MORNING HOURS.

&&

&&

$$

CAZ015-018-063-064-066-067-260215-
/O.CON.KSTO.HZ.A.0001.110226T1100Z-110227T1700Z/
NORTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...LAKEPORT...PARADISE...
GRASS VALLEY
1011 AM PST FRI FEB 25 2011

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING. 

* TEMPERATURES: MID 20S TO LOWER 30S SATURDAY MORNING AND MID 
  20S TO UPPER 20S ON SUNDAY MORNING FOR THE CENTRAL VALLEY AND 
  DELTA. MANY FOOTHILL LOCATIONS BELOW 2000 FEET WILL HAVE 
  TEMPERATURES IN THE LOW TO MID 20S BOTH MORNINGS. 

* TIMING: BETWEEN 3 AM AND 9 AM EACH MORNING THIS WEEKEND.

* LOCATIONS INCLUDE: REDDING...PARADISE...GRASS VALLEY... 
  LAKEPORT

* IMPACTS: DAMAGE POSSIBLE TO APRICOTS...ALMONDS...PLUMS AND 
  PEACHES IN THEIR BUDDING AND FLOWERING STAGE. ICY ROADS IN 
  SNOWY LOCATIONS. EXPOSED PIPES COULD FREEZE AND BURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE
WITH TEMPERATURES BELOW 28 DEGREES FOR 3 TO 5 HOURS. THESE
CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE VEGETATION.
PETS THAT ARE SENSITIVE TO THE COLD AND PEOPLE SHOULD BE GIVEN
SHELTER DURING THE COLDEST PART OF THE NIGHT AND MORNING HOURS.

&&

$$
1 follow-up statement
536 
WWUS76 KSTO 252106
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
106 PM PST FRI FEB 25 2011

...RECORD AND NEAR RECORD COLD TEMPERATURES POSSIBLE THIS
WEEKEND AS WINDS SUBSIDE...

.SOME ELEVATED WINDS REMAIN ALONG THE EAST SIDE OF THE VALLEY BUT
WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON. VERY COLD AIR
WILL MOVE IN BEHIND THE WEATHER SYSTEM AND BRING FREEZING
TEMPERATURES TO MOST LOCATIONS IN THE EARLY MORNING HOURS OF BOTH
SATURDAY AND SUNDAY.

CAZ017-019-260515-
/O.EXP.KSTO.WI.Y.0010.000000T0000Z-110225T2100Z/
/O.CON.KSTO.HZ.A.0001.110226T1100Z-110227T1700Z/
SOUTHERN SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...STOCKTON...MODESTO
106 PM PST FRI FEB 25 2011

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. A HARD FREEZE WATCH
REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. 

* WINDS TODAY: WINDS 20 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TEMPERATURES THIS WEEKEND: MID 20S TO LOWER 30S SATURDAY
  MORNING AND MID 20S TO UPPER 20S ON SUNDAY MORNING FOR THE 
  CENTRAL VALLEY. MANY FOOTHILL LOCATIONS BELOW 2000 FEET WILL 
  HAVE TEMPERATURES IN THE LOW TO MID 20S BOTH MORNINGS. 

* FREEZE TIMING THIS WEEKEND: BETWEEN 3 AM AND 9 AM EACH 
  MORNING THIS WEEKEND. 

* FREEZE LOCATIONS INCLUDE: STOCKTON...SACRAMENTO...MARYSVILLE.

* COLD TEMPERATURE IMPACTS: DAMAGE POSSIBLE TO APRICOTS... 
  ALMONDS...PLUMS AND PEACHES IN THEIR BUDDING AND FLOWERING 
  STAGE. ICY ROADS IN SNOWY LOCATIONS. EXPOSED PIPES COULD 
  FREEZE AND BURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE
WITH TEMPERATURES BELOW 28 DEGREES FOR 3 TO 5 HOURS. THESE
CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE VEGETATION.
PETS THAT ARE SENSITIVE TO THE COLD AND PEOPLE SHOULD BE GIVEN
SHELTER DURING THE COLDEST PART OF THE NIGHT AND MORNING HOURS.

&&

&&


$$

CAZ015-016-018-063-064-066-067-260515-
/O.CON.KSTO.HZ.A.0001.110226T1100Z-110227T1700Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...CHICO...LAKEPORT...PARADISE...
GRASS VALLEY
106 PM PST FRI FEB 25 2011

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* TEMPERATURES: MID 20S TO LOWER 30S SATURDAY MORNING AND MID 
  20S TO UPPER 20S ON SUNDAY MORNING FOR THE CENTRAL VALLEY AND 
  DELTA. MANY FOOTHILL LOCATIONS BELOW 2000 FEET WILL HAVE 
  TEMPERATURES IN THE LOW TO MID 20S BOTH MORNINGS. 

* TIMING: BETWEEN 3 AM AND 9 AM EACH MORNING THIS WEEKEND.

* LOCATIONS INCLUDE: REDDING...PARADISE...GRASS VALLEY... 
  LAKEPORT

* IMPACTS: DAMAGE POSSIBLE TO APRICOTS...ALMONDS...PLUMS AND 
  PEACHES IN THEIR BUDDING AND FLOWERING STAGE. ICY ROADS IN 
  SNOWY LOCATIONS. EXPOSED PIPES COULD FREEZE AND BURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE
WITH TEMPERATURES BELOW 28 DEGREES FOR 3 TO 5 HOURS. THESE
CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE VEGETATION.
PETS THAT ARE SENSITIVE TO THE COLD AND PEOPLE SHOULD BE GIVEN
SHELTER DURING THE COLDEST PART OF THE NIGHT AND MORNING HOURS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 25, 9:50 AM PST, 21 minutes earlier.

Area forecast discussion, Feb 25, 9:50 AM PST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
950 AM PST FRI FEB 25 2011

.MID MORNING UPDATE...
A GOOD MIX OF WINTER WEATHER ACROSS THE CWA THIS MORNING AND THE
FORECAST PACKAGE IS ON TRACK.  WINDS KICKED UP ENOUGH THIS MORNING
TO RESULT IN A WIND ADVISORY ISSUED FOR PARTS OF THE SACRAMENTO
VALLEY AND FOR THE NORTHERN SAN JOAQUIN VALLEY.  WINDS SHOULD
SUBSIDE QUICKLY FOLLOWING THE FRONTAL PASSAGE SO EAST SIDE OF THE
REGION WILL KEEP THE ELEVATED AND GUSTY WINDS LONGER THAN THE OTHER
PPARTS OF THE ZONES.

SNOW HAS BEEN REPORTED DOWN INTO THE FOOTHILLS EVEN WITH THE STRONG
SOUTHERLY WINDS WHICH BODES WELL FOR A VALLEY FLOOR SNOW EVENT
OVERNIGHT TONIGHT.  DEEP SNOWFALLS AROUND THE AREA HAVE LED TO MANY
POWER OUTAGES AND THIS SHOULD CONTINUE THROUGH THE DAY AND OVERNIGHT.

EXPECT THE HARD FREEZE WATCH TO BE UPGRADED TO A WARNING WITH THE
AFTERNOON PACKAGE.

.SHORT TERM DISCUSSION (TODAY THROUGH MONDAY)...
THE LOW CENTER IS CURRENTLY NEAR 130W ABOUT 300 MILES WEST OF EUREKA
AND MOVING SOUTH AT 25 MPH.  A VORT MAX IS SPINNING AROUND THIS LOW
AND NOW NEAR THE NRN CAL COAST.  THIS HAS ENHANCED CLOUDS AND
GENERATED MORE WIDESPREAD PRECIP WITH MODERATE TO HEAVY SNOW FALL IN
THE SIERRA CASCADES DUE TO OROGRAPHIC EFFECTS.  WE RECEIVED INPUT
FROM A SPOTTER NEAR HAT CREEK IN EASTERN SHASTA COUNTY (NOT FAR FROM
OLD STATION) THAT RECEIVED 11 INCHES OF HEAVY, WEST SNOW IN 10 HOURS
BEGINNING AT 6 PM LAST NIGHT.  WE HAD ANOTHER SPOTTER JUST RECENTLY
REPORT 15 INCHES OF SNOW IN 12 HRS NEAR GRASS VALLEY.  WE THANK OUR
SPOTTERS, AS YOU ARE VALUABLE ASSETS, ESPECIALLY IN DATA SPARSE
REGIONS.  IN LIGHT OF THIS, WE UPGRADED THE WINTER ADVISORY TO A
WINTER STORM WARNING FOR EASTERN SHASTA COUNTY AND THE BURNEY
BASIN.  TRAVELING MAY BE DIFFICULT AS THE SNOW IS RATHER HEAVY AND
WET...AND ACCORDING TO SPOTTER REPORTS AND THE CA HIGHWAY PATROL
WEBPAGE, MANY TREE LIMBS ARE DOWN WITH SOME POWER OUTAGES.

DUE TO THE RELATIVELY WARM AIR ADVECTION AHEAD OF THE FRONT, SNOW
LEVELS ARE STILL NEAR 2000 FEET THIS MORNING.  AS A RESULT, WE
CANCELLED THE SNOW ADVISORY FOR THE NRN SAC VALLEY.  IT IS POSSIBLE
THAT THE HIGHER ELEVATIONS OF REDDING COULD SEE SOME LIGHT SNOW
TONIGHT WITH THE COLD AIR, BUT THE SHOWERY PRECIP WILL BE RAPIDLY
SCALING BACK IN COVERAGE.  THE MOSAIC RADAR IMAGERY SHOWS THE
ENHANCE CU SHOWERS IN THE MORE COLD, UNSTABLE ATMOSPHERE ARE MAKING
THEIR WAY TO THE COAST NOW.  THEREFORE WE DON'T EXPECT THE SNOW
LEVELS TO DROP UNTIL MID MORN (8-9 AM) UP NORTH AND AND NOT UNTIL
LATER THIS AFTN FARTHER SOUTH.  OTHER PORTIONS OF THE CENTRAL VALLEY
COULD SEE SOME FLURRIES TONIGHT.

BEHIND THE CURRENT COLD WEATHER SYSTEM TEMPERATURES FOR MOST
LOCATIONS WILL DROP BELOW FREEZING BOTH SATURDAY AND SUNDAY MORNINGS
WITH RECORD AND NEAR RECORD LOW TEMPERATURES EXPECTED.
A HARD FREEZE WILL BE POSSIBLE OVER THE NORTH END OF THE SACRAMENTO
VALLEY AND FOOTHILLS BOTH MORNINGS WHILE A HARD FREEZE WILL BE
POSSIBLE FOR A NUMBER OF LOCATIONS OVER THE SOUTHERN SACRAMENTO AND
NORTHERN SAN JOAQUIN VALLEYS AND DELTA ON SUNDAY.   JCLAPP

.EXTENDED DISCUSSION (TUESDAY THROUGH FRIDAY)...
PRETTY GOOD MODEL AGREEMENT THROUGH THE EXTENDED PERIOD...LENDING
CONFIDENCE TO THE FORECAST. NEARLY ZONAL FLOW ALOFT IS EXPECTED ON
TUESDAY ACROSS NORTHERN CALIFORNIA. WITH A WEAK SHORTWAVE MOVING
THROUGH THE PACIFIC NORTHWEST TUE...WOULDNT BE SURPRISED TO SEE A
FEW LIGHT SHOWERS ACROSS THE NORTHERN MOUNTAINS BUT BY AND LARGE THE
AREA WILL BE DRY. THIS WILL CHANGE BY TUESDAY NIGHT AS A SERIES OF
FRONTAL SYSTEMS MOVE THROUGH THE AREA. THESE SYSTEMS WILL TAP INTO
MORE SUBTROPICAL MOISTURE THAN THE CURRENT SYSTEM. THIS WILL LIKELY
MEAN HIGHER SNOW LEVELS...PERHAPS ON THE ORDER OF 4500-6000 FEET.
DRYING IS EXPECTED BY FRIDAY AS THE EASTERN PACIFIC RIDGE BEGINS TO
AMPLIFY ALONG THE WEST COAST. DANG

&&

.AVIATION...
A STORM SYSTEM IS MOVING NORTH TO SOUTH ACROSS INTERIOR NORCAL
TODAY. FOR THE VALLEY...GENERALLY VFR/MVFR CONDITIONS THE NEXT 24
HOURS. THE MOUNTAINS WILL SEE WIDESPREAD IFR/LIFR CONDITIONS.
PRECIPITATION WILL DECREASE IN COVERAGE AFTER 21Z...THOUGH ISOLATED
SHOWERS MAY LINGER TONIGHT. FREEZING LEVELS WILL LOWER TO NEAR
CENTRAL VALLEY LEVEL THIS AFTERNOON AND TONIGHT. SOUTH WINDS 10-20
KT WITH LOCAL GUSTS TO 30 KT WILL WEAKEN AND BECOME LIGHT NORTHERLY
THIS AFTERNOON AND EVENING.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM THROUGH 4 AM PST SATURDAY ABOVE 2000 FEET
FOR THE NORTHEAST FOOTHILLS/SACRAMENTO VALLEY...MOTHERLODE...WEST
SLOPE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK.

WINTER STORM WARNING THROUGH 4 PM PST TODAY FOR BURNEY BASIN /
EASTERN SHASTA COUNTY.

WINTER WEATHER ADVISORY FROM THROUGH 4 AM PST SATURDAY FROM 1000
FEET TO 2000 FEET NORTHEAST FOOTHILLS/SACRAMENTO VALLEY.

WINTER WEATHER ADVISORY FROM FROM 9 AM TODAY TO 4 AM PST SATURDAY
FROM 1000 FEET TO 2000 FEET FOR THE MOTHERLODE.

WINTER WEATHER ADVISORY FROM THROUGH 4 PM PST TODAY FOR CLEAR
LAKE/SOUTHERN LAKE COUNTY...MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO
NORTHERN LAKE COUNTY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY.

HARD FREEZE WATCH FROM LATE FRIDAY NIGHT THOUGH SUNDAY MORNING FOR
ALL AREAS BELOW 2000 FEET.

WIND ADVISORY UNTIL 1 PM PST TODAY FOR THE SOUTHERN SACRAMENTO
VALLEY AND FOR THE NORTHERN SAN JOAQUIN VALLEY.

&&

In the hours before

Local storm report, Feb 25, 9:15 AM PST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
915 AM PST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     SNOW             5 WNW DANA              41.14N 121.64W
02/25/2011  E12.00           SHASTA             CA   TRAINED SPOTTER

            12" NEW SNOW- STORM TOTAL

0848 AM     SNOW             PACIFIC HOUSE
02/25/2011  E7.80            EL DORADO          CA   TRAINED SPOTTER

            7.8" NEW SNOW (24 HOUR). 22" SNOW ON GROUND. 0.81" PRECIP
            (24 HR TOTAL). TEMPS 39/32/34.
            3450 FEET ELEVATION.

0844 AM     SNOW
02/25/2011  E8.00            ALPINE             CA   COUNTY OFFICIAL

            7-8" SNOW ON GROUND AT 2200 FEET SINCE IT BEGAN AT
            1:30AM. CURRENTLY SNOWING BELOW 1500 FEET.
            COUNTY OFFICIAL OBSERVATION.

0810 AM     SNOW             8 NW MIDDLETOWN         38.84N 122.72W
02/25/2011  E10.00           LAKE               CA   PUBLIC

            24 INCHES ON GROUND.
            2870 FEET ELEVATION.

0807 AM     SNOW             2 NE PARADISE           39.77N 121.58W
02/25/2011  E6.00            BUTTE              CA   PUBLIC

            2000 FEET ELEVATION. SNOW STARTED TO ACCUMUATE AFTER 10
            PM YESTERDAY.

0752 AM     SNOW             10 NNE GRASS VALLEY     39.37N 121.01W
02/25/2011  E12.00           NEVADA             CA   TRAINED SPOTTER

            SNOWING FAIRLY HEAVY. 10" OVER NIGHT, STORM TOTAL 12"
            SNOW. NO SIGNIFICANT WIND.

0700 AM     SNOW             SHINGLETOWN
02/25/2011  E14.50           SHASTA             CA   TRAINED SPOTTER

            12.5 INCHES IN PAST 12 HRS.

0652 AM     SNOW             9 E PLACERVILLE         38.72N 120.64W
02/25/2011  E12.00           EL DORADO          CA   TRAINED SPOTTER

            SNOW STARTED 6 PM LAST NIGHT, 24 FEB

0649 AM     SNOW             17 SSW DANA             40.88N 121.66W
02/25/2011  E12.00           SHASTA             CA   PUBLIC

0649 AM     SNOW             5 ESE PLACERVILLE       38.70N 120.70W
02/25/2011  E2.00            EL DORADO          CA   PUBLIC

0648 AM     SNOW             4 ENE GRASS VALLEY      39.23N 120.98W
02/25/2011  E23.00           NEVADA             CA   PUBLIC

0646 AM     SNOW             2 NNE GRASS VALLEY      39.25N 121.04W
02/25/2011  E15.00           NEVADA             CA   PUBLIC

            LIMBS DOWN. POWER OUT.

0643 AM     SNOW             6 ESE GRASS VALLEY      39.17N 120.97W
02/25/2011  E11.00           NEVADA             CA   PUBLIC

0642 AM     SNOW             13 SW DOWNIEVILLE       39.42N 121.00W
02/25/2011  E18.00           SIERRA             CA   PUBLIC

0556 AM     SNOW             9 NW MIDDLETOWN         38.84N 122.73W
02/25/2011  E8.00            LAKE               CA   PUBLIC

            8 INCHES NEW SNOW SINCE 4PM THURSDAY. STILL SNOWING
            HEAVILY

&&
Local storm report, Feb 25, 9:24 AM PST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
924 AM PST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     SNOW             2 ENE KIRKWOOD          38.71N 120.04W
02/25/2011  E10.30           ALPINE             CA   OTHER FEDERAL

            SNOTEL OBSERVATION.

0852 AM     SNOW             7 SSE CARSON PASS       38.61N 119.92W
02/25/2011  E10.00           ALPINE             CA   OTHER FEDERAL

            SNOTEL OBSERVATION.

0852 AM     SNOW             BLUE CANYON             39.28N 120.71W
02/25/2011  E24.40           PLACER             CA   OTHER FEDERAL

            SNOTEL OBSERVATION.

0700 AM     SNOW             BEAR VALLEY SKI RESORT  38.46N 120.02W
02/25/2011  E12.00           ALPINE             CA   PUBLIC

            SKIRESORT OBSERVATION.

0700 AM     SNOW             SIERRA-AT-TAHOE SKI RES 38.84N 120.19W
02/25/2011  E14.00           EL DORADO          CA   PUBLIC

            SKIRESORT OBSERVATION.

0700 AM     SNOW             BOREAL SKI RESORT       39.34N 120.34W
02/25/2011  E25.00           PLACER             CA   PUBLIC

            SKIRESORT OBSERVATION.

0700 AM     SNOW             SUGAR BOWL SKI RESORT   39.31N 120.33W
02/25/2011  E21.00           PLACER             CA   PUBLIC

            SKIRESORT OBSERVATION.

0700 AM     SNOW             SODA SPRINGS SKI RESORT 39.12N 119.90W
02/25/2011  E30.00           PLACER             CA   PUBLIC

            SKIRESORT OBSERVATION.

0700 AM     SNOW             1 S STATELINE           38.94N 119.94W
02/25/2011  E12.00           EL DORADO          CA   PUBLIC

            SKIRESORT OBSERVATION.

0700 AM     SNOW             1 W SQUAW VALLEY        39.20N 120.24W
02/25/2011  E27.00           PLACER             CA   PUBLIC

            SKIRESORT OBSERVATION.

&&
Local storm report, Feb 25, 9:35 AM PST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
935 AM PST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HIGH SUST WINDS  5 SE STOCKTON           37.91N 121.25W
02/25/2011  M26 MPH          SAN JOAQUIN        CA   ASOS

            ASOS OBSERVATION.

0800 AM     HIGH SUST WINDS  9 NW ROCKLIN            38.90N 121.35W
02/25/2011  M27 MPH          PLACER             CA   AWOS

            AWOS OBSERVATION.

0800 AM     HIGH SUST WINDS  BLUE CANYON             39.28N 120.71W
02/25/2011  M31 MPH          PLACER             CA   ASOS

            ASOS OBSERVATION.

0700 AM     HIGH SUST WINDS  4 N AUBURN              38.95N 121.08W
02/25/2011  M25 MPH          PLACER             CA   AWOS

            AWOS OBSERVATION.

0600 AM     HIGH SUST WINDS  9 E WOODLAND            38.70N 121.59W
02/25/2011  M27 MPH          SACRAMENTO         CA   ASOS

            ASOS OBSERVATION.

0500 AM     HIGH SUST WINDS  8 E MARYSVILLE          39.14N 121.44W
02/25/2011  M25 MPH          YUBA               CA   ASOS

            ASOS OBSERVATION.

&&
Local storm report, Feb 25, 9:41 AM PST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
941 AM PST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     NON-TSTM WND GST 9 E WOODLAND            38.68N 121.60W
02/25/2011  M40.00 MPH       SACRAMENTO         CA   AWOS

0700 AM     NON-TSTM WND GST ROCKLIN                 38.80N 121.24W
02/25/2011  M40.00 MPH       PLACER             CA   AWOS

0800 AM     NON-TSTM WND GST BLUE CANYON             39.27N 120.71W
02/25/2011  M46.00 MPH       PLACER             CA   ASOS

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:20 PM PSTHard Freeze WatchSTO20 hr
Feb 24, 9:39 PM PSTWinter Weather AdvisorySTO29 hr
Feb 25, 6:23 AM PSTWind AdvisorySTO4 hr
Feb 25, 3:00 PM PSTSevere Thunderstorm WarningSTOSacramento27 min
Feb 25, 3:29 PM PSTHard Freeze WarningSTO41 hr

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.